# SDR ASOA20131101409

- Difficulty date: November 1, 2013
- Submitted: November 2, 2013
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 145962
- Aircraft time: 20,441 hours, 11,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525800010
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION,  FOUND SERVICE DOOR LOWER STRUCTURE UNDER THE THRESHOLD PLATE CORRODED.  MAINTENANCE REMOVED CORRODED SILL AND CLEANED AND PREP AREA TO INSTALL A NEW SILL PLATE IAW SRM 51-40-02.
